# SDR RAIA201903040001

- Difficulty date: March 4, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAVE DENT AT FRAME 9 @ STR 19L. STRIPPED THE PAINT AT AND AROUND DENT AT FR 9, STR 19L. MAPPED OUT RIVET PATTERN AND CUT OUT ON SKIN. CUT OUT DAMAGE, DRILLED & MADE DOUBLER & FILLER & COUNTER SUNK HOLES. INSTALLED REPAIR ON FUSELAGE SKIN AT FR 9, STR 19L, RESTORED TO ORIGINAL FINISH.
